# SDR SWIA2019080146112

- Difficulty date: May 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 45,492 hours, 39,255 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM PLATE ASSEMBLY CORRODED. INSTALLED NEW SERVICE DOOR BOTTOM PLATE ASSEMBLY IAW SRM.
